# SDR EIAA970028

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Double Holes
- Location: Bs 942-965
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND WHEN SPLICE FITTING REMOVED, STRINGER HAS NUMEROUS DOUBLE HOLES AT STATION 942 THROUGH 965.  REMOVED DAMAGE STRINGER FROM STATION 955 THROUGH 975 FABRICATED AND INSTALLED SECTION IAW SRM 53-02 FIGURE NR 6.  (M)
